# SDR SIMA200120502

- Difficulty date: July 24, 2001
- Submitted: September 6, 2001
- Operation: Air carrier
- Aircraft: N350SB
- Make and model: Saab 340B
- Aircraft serial: 340B350
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Part serial: 18187
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - FLT 3211 - CREW REPORTED THE FLOOR PROXIMITY EMERGENCY LIGHTS AT ROWS 8, 9, AND 10 TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT POWER SUPPLY UNIT 24LN IAW AE WORK CARD 1283.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
